# SDR AALA202203014070

- Difficulty date: February 27, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A300*
- Aircraft serial: 6133
- Aircraft time: 24,675 hours, 9,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: GATE AGENT REPORTS L1 DOOR VERY STIFF TO OPEN. LUBED HINGE ARM SUPPORT BEARINGS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 12-22-52/
